Eta invariants and complex immersions
Bulletin de la Société Mathématique de France, Tome 118 (1990) no. 2, p. 211-227
@article{BSMF_1990__118_2_211_0,
     author = {Bismut, Jean-Michel},
     title = {Eta invariants and complex immersions},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {118},
     number = {2},
     year = {1990},
     pages = {211-227},
     doi = {10.24033/bsmf.2144},
     zbl = {0721.58057},
     mrnumber = {92c:58151},
     language = {en},
     url = {http://www.numdam.org/item/BSMF_1990__118_2_211_0}
}
Bismut, Jean-Michel. Eta invariants and complex immersions. Bulletin de la Société Mathématique de France, Tome 118 (1990) no. 2, pp. 211-227. doi : 10.24033/bsmf.2144. http://www.numdam.org/item/BSMF_1990__118_2_211_0/

[APS] Atiyah (M.F.), Patodi (V.K.), and Singer (I.M.). - Spectral asymmetry and Riemannian geometry, I. Math. Proc. Camb. Phil. Soc., t. 77, 1975, p. 43-69. | MR 53 #1655a | Zbl 0297.58008

[B] Bismut (J.M.). - Superconnection currents and complex immersions, Invent. Math., t. 99, 1990, p. 59-113. | MR 91b:58240 | Zbl 0696.58006

[BBos] Bismut (J.M.) and Bost (J.B.). - Métriques de Quillen et dégénérescence des courbes, preprint IHES M/88/48, To appear in Acta Mathematica.

[BF] Bismut (J.M.) and Freed (D.S.). - The analysis of elliptic families II, Comm. Math. Phys., t. 107, 1986, p. 103-163. | MR 88h:58110b | Zbl 0657.58038

[BGS1] Bismut (J.M.), Gillet (H.) and Soulé (C.). - Bott-Chern currents and complex immersions, Duke Math. J., t. 60, 1990, p. 255-284. | MR 91d:58239 | Zbl 0697.58005

[BGS2] Bismut (J.M.), Gillet (H.) and Soulé (C.). - Complex immersions and Arakelov geometry, preprint IHES M/88/44.

[BGS3] Bismut (J.M.), Gillet (H.) and Soulé (C.). - Analytic torsion and holomorphic determinant bundles III, Comm. Math. Phys., t. 115, 1988, p. 301-351. | MR 89g:58192c | Zbl 0651.32017

[BL] Bismut (J.M.), Lebeau (G.). - Complex immersions and Quillen metrics, preprint Orsay, 1990.

[CSi] Cheeger (J.) and Simons (J.). - Differential characters and geometric invariants, in Geometry and Topology, [J. Alexander and J. Harer ed.], p. 50-80, Lecture Notes in Math., n° 1167, Berlin-Heidelberg-New York, Springer, 1985. | MR 87g:53059 | Zbl 0621.57010

[E] Eilenberg (S.). - Homological dimension and local syzygies., Annals of Math., t. 64, 1956, p. 328-336. | MR 18,558c | Zbl 0073.26003

[GS] Gillet (H.), Soulé (C.). - Arithmetic Chow groups and differential characters, in Algebraic K-theory, Connections with geometry and topology, [J.F. Jardine and V.P. Snaith, ed.], Kluwer Academic Publishers, 1989. | MR 91j:14017 | Zbl 0719.14003

[H] Hitchin (N.). - Harmonic spinors, Adv. Math., t. 14, 1974, p. 1-55. | MR 50 #11332 | Zbl 0284.58016

[KM] Knudsen (F.F.) and Mumford (V.). - The projectivity of the moduli space of stable curves I, Preliminaries on det and div, Math. Scand., t. 39, 1976, p. 19-55. | Zbl 0343.14008

[Q1] Quillen (D.). - Superconnections and the Chern character, Topology, t. 24, 1985, p. 89-95. | MR 86m:58010 | Zbl 0569.58030

[Q2] Quillen (D.). - Determinants of Cauchy-Riemann operators over a Riemann surface, Funct. Anal. Appl., t. 19, 1985, p. 31-34. | MR 86g:32035 | Zbl 0603.32016

[Se] Serre (J.P.). - Algèbre locale. Multiplicités, Lecture Notes in Math., n° 11, Berlin-Heidelberg-New York, Springer, 1965. | MR 34 #1352 | Zbl 0142.28603